• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 56 публикаций
Сортировка:
по названию
по году
Статья
Manita L., Zelikin M. I. Journal of Mathematical Sciences. 2008. Vol. 151. No. 6. P. 3506-3542.
Добавлено: 10 сентября 2013
Статья
Sergeev A. Journal of Mathematical Sciences. 2014. Vol. 202. No. 6. P. 887-896.
Добавлено: 9 апреля 2015
Статья
Chernyshev S., Cherepanov E., Pankratiev E. et al. Journal of Mathematical Sciences. 2005. Vol. 128. No. 6. P. 3487-3495.
Добавлено: 27 января 2014
Статья
Kossova E.V., Korolev V., Chertok A. et al. Journal of Mathematical Sciences. 2016. Vol. 218. No. 2. P. 182-194.
Добавлено: 14 сентября 2016
Статья
Sobolevski A., Frisch U. Journal of Mathematical Sciences. 2006. Vol. 133. P. 1539-1542.
Добавлено: 2 января 2012
Статья
Elena Egorova, Lavrentiev A., Chepovskiy A. Journal of Mathematical Sciences. 2016. Vol. 214. No. 6. P. 802-813.

In this paper, a computerized model for morphological analysis of languages with word formation based on affixation processes is proposed. The main idea consists in defining structural patterns of words and corresponding lists of suffixes. First, a detailed description of a stemming algorithm, its modification, and the technique of determining grammatical characteristics of word forms are given. The next part of this work focuses on the application of the proposed algorithms for the French language. Finally, some results of execution of these algorithms are provided.

Добавлено: 3 апреля 2016
Статья
Pirkovskii A. Y. Journal of Mathematical Sciences. 2002. Vol. 111. No. 2. P. 3476-3495.
Добавлено: 7 октября 2010
Статья
Adrianov N. M., N. Ya. Amburg, Dremov, V. A. et al. Journal of Mathematical Sciences. 2009. Vol. 158. No. 1. P. 22-80.
Добавлено: 19 октября 2014
Статья
A. Yu. Nesterenko. Journal of Mathematical Sciences. 2012. Vol. 182. No. 4. P. 518-526.

В работе рассматриваются алгоритмы поиска длин циклов в последовательностях. Приводится обоснование изложенных алгоритмов, сравнение оценок их трудоемкости, а также результаты их практического применения для решения задачи дискретного логарифмирования в группе точек эллиптической кривой.

Добавлено: 27 февраля 2014
Статья
A.I. Zobnin. Journal of Mathematical Sciences. 2008. Vol. 152. No. 4. P. 522-539.

Abstract. We generalize Hoon Hong’s theorem on Gr¨obner bases under composition to the case of differential standard bases in the ordinary ring of differential polynomials F{y}. In particular, we prove that some ideals have finite differential standard bases. We construct special orderings on differential monomials such that ideals generated by some power of a quasi-linear polynomial acquire finite differential standard bases.

Добавлено: 1 октября 2014
Статья
Matveenko V. D. Journal of Mathematical Sciences. 2006. No. 133(4). P. 1491-1503.
Добавлено: 4 января 2012
Статья
Olshanski G., Lytvynov E. Journal of Mathematical Sciences. 2013. Vol. 190. No. 3. P. 451-458.

Let μ be a point on a countable discrete space [InlineMediaObject not available: see fulltext.]. Under the assumption that μ is quasi-invariant with respect to any finitary permutation of [InlineMediaObject not available: see fulltext.], we describe a general scheme for constructing an equilibrium Kawasaki dynamics for which μ is a symmetrizing (and hence invariant) measure. We also exhibit a two-parameter family of point process μ possessing the needed quasi-invariance property. Each process of this family is determinantal, and its correlation kernel is the kernel of a projection in ℓ2 ([InlineMediaObject not available: see fulltext.]). Bibliography: 17 titles.

Добавлено: 28 марта 2013
Статья
Nikitin Ya. Yu., Volkova K. Y. Journal of Mathematical Sciences. 2015. Vol. 204. No. 1. P. 42-54.
Добавлено: 30 января 2015
Статья
Lando S. Journal of Mathematical Sciences. 1997. Vol. 83.
Добавлено: 19 мая 2010
Статья
Nikitin Y. Y., Volkova K. Y. Journal of Mathematical Sciences. 2014. Vol. 199. No. 2. P. 130-138.
Добавлено: 10 февраля 2015
Статья
Akbarov S. S. Journal of Mathematical Sciences. 2009. Vol. 162. No. 4. P. 459-586.
Добавлено: 23 сентября 2016
Статья
Леенсон М., Городенцев А. Л. Journal of Mathematical Sciences. 1997. Т. 84. № 5.
Добавлено: 15 июня 2010
Статья
Andreev M., Vrzheshch V. P., Pilnik N. et al. Journal of Mathematical Sciences. 2014. Vol. 197. No. 2. P. 175-236.

We present a general equilibrium model of Russian economy.

Добавлено: 3 ноября 2013
Статья
Schechtman V., Finkelberg M. V. Journal of Mathematical Sciences. 1996. Vol. 82. No. 1. P. 3127-3164.
Добавлено: 11 июня 2010
Статья
Chistyakov V. Journal of Mathematical Sciences. 2000. Vol. 100. No. 6. P. 2700-2715.
Добавлено: 20 января 2010
Статья
Chistyakov V. Journal of Mathematical Sciences. 2002. Vol. 110. No. 2. P. 2455-2466.
Добавлено: 19 января 2010